# SDR C2XA10010

- Difficulty date: January 21, 2010
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N11119
- Make and model: Emb EMB-145XR
- Aircraft serial: 145677
- Aircraft time: 19,937 hours, 10,620 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CLE FLT 2181 THE CREW REPORTED A ABNORMAL SMELL ASSOCIATED WITH THE NR 2 PACK IN ICING CONDITIONS.  MAINTENANCE INSPECTED AND PERFORMED OPERATIONAL CHECKS OF THE NR 2 PACK AND NO DEFECTS OR SMELLS WERE FOUND.
